MathSciNet Relay Station
MathSciNet bibliographic data
MR1823780 13D07 (13C15 13H10)
Huneke, Craig; Jorgensen, David A.; Wiegand, Roger Vanishing theorems for complete intersections. J. Algebra 238 (2001), no. 2, 684–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement